# SDR ASAA12511048

- Difficulty date: February 5, 2012
- Submitted: February 7, 2012
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Boeing 737890
- Aircraft serial: 36346
- Aircraft time: 6,110 hours, 2,010 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Condition: Malfunctioned
- Location: Fmc
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FMC DISAGREE ILLUMINATED ON GROUND.  ACCOMPLISHED QRH PROCEDURE.  OPS NORMAL.
